Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 11 (1957), 104-125
DOI: https://doi.org/10.1090/S0025-5718-57-99297-9
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-57-99297-9
Article copyright: © Copyright 1957 American Mathematical Society